# SDR UALA2011112706485

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 852-902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 852-902 LBL 32.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND BLEND OUT OF SRM LIMITS.  REMOVED DAMAGED FLOOR SUPPORT UPPER SECTION. FABRICATED & INSTALLED UPPER SECTION AND SPLICE ANGLES & FILLERS REPAIR.
